Diabetes

Question
Posted by: Heila Viljoen | 2012/05/29

Q.

Bloedvinte

Ek is met suiker gediagnoseer in 1985. Sederdien het ek so af en toe bloedvinte op my binnebene en onder my arms gekry. Dit het egter die afgelope 6 jaar toegeneen, soveel so dat ek huidiglik met 4 sit wat almal gelyktydig uitgekom het. Dit is vrek seer en baie ongemaklik. Is daar enige medikasie wat ek hiervoor kan gebruik? Ek het al hoeveel kursusse anti-biotika gebruik en anti-septiese kursus van 6 weke voltooi, maar telke male kom dit weer uit net erger. Asb ek is nou raadop.

Expert's Reply

A.

Diabetes expert

Dear Heila
Patients with diabetes are more prone to infections of the skin like folliculitis and abscesses. If glucose levels are high then these are more likely too occur, and hence you need to make sure that your glucose levels are well controlled. Also if you are carrying too much weight, then losing some weight will help. If after all of this, you are still having problems, then I suggest a dermatologist, as you have already tried antibiotics and topical treatment.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.